# SDR ASOA200900862

- Difficulty date: August 8, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 11,167 hours, 7,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WEB ATTACH ANGLE (CC670-34117-6) AT FS 280, RBL 26, CRACKED.
